# SDR ASAA2023110346005

- Difficulty date: November 3, 2023
- Submitted: November 7, 2023
- Operation: Air carrier
- Aircraft: N581AS
- Make and model: Boeing 737890
- Aircraft serial: 35188
- Aircraft time: 57,624 hours, 17,209 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: NR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

WHILE AT GATE WITH APU BLEED ON, LEFT PACK IN AUTO, ISO VALVE IN AUTO AND RIGHT PACK SWITCH OFF, RIGHT PACK LIGHT ILLUMINATED. DID NOT RESET ON RECALL DID NOT RESET WITH QRH. GROUNDED - YES. ACCOMPLISHED FIM 21-62 TASK 801 BIT OF BOTH CONTROLLERS #1 NO FAULTS #2 FAULTED TCV THIS PACK AND WOULD NOT RESET. ACCOMPLISHED FIM 21-62 TASK 831, REACCOMPLISHED BITE OF BOTH CONTROLLERS WITH NO FAULTS AND PACK LT EXTINGUISHED AND NO PACK LT ON RECALL. ALL OPS CKD NML.
